# SDR YENA2021031900177

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 70,500 hours, 25,424 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fairing
- Condition: Out Of Adjust
- Location: Nlg Leg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6302, EWR- JFK. NOSE GEAR DOOR DID NOT CLOSE AFTER T/O CYCLED GEAR AND STILL DID NOT CLOSE UNTILL FIFTEEN MINUTES BEFORE LANDING ; ADJUSTED NLG LEG FAIRING IAW AMM 32-22-00; PERFORMED NORMAL EXTENSION AND RETRACTION OPERATIONAL TEST IAW AMM 32-31-00-720-003. MULTIPLE TIMES FAULT CLEARED. OK FOR CONT SVC,SMOOTH LANDING NOT OVERWEIGHT
